Skip to Main content Skip to Navigation
Preprints, Working Papers, ...

AN EFFICIENT FILTERED SCHEME FOR SOME FIRST ORDER HAMILTON-JACOBI-BELLMAN EQUATIONS

Abstract : We introduce a new class of "filtered" schemes for some first order non-linear Hamilton-Jacobi-Bellman equations. The work follows recent ideas of Froese and Oberman (SIAM J. Numer. Anal., Vol 51, pp.423-444, 2013). The proposed schemes are not monotone but still satisfy some -monotone property. Convergence results and precise error estimates are given, of the order of √ ∆x where ∆x is the mesh size. The framework allows to construct finite difference discretizations that are easy to implement, high–order in the domains where the solution is smooth, and provably convergent, together with error estimates. Numerical tests on several examples are given to validate the approach, also showing how the filtered technique can be applied to stabilize an otherwise unstable high–order scheme.
Document type :
Preprints, Working Papers, ...
Complete list of metadata

Cited literature [19 references]  Display  Hide  Download

https://hal.inria.fr/hal-01094261
Contributor : Olivier Bokanowski <>
Submitted on : Friday, December 12, 2014 - 9:20:05 AM
Last modification on : Wednesday, December 9, 2020 - 3:10:21 PM
Long-term archiving on: : Saturday, April 15, 2017 - 8:06:22 AM

Files

Bokanowski_Falcone_Sahu_prepri...
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01094261, version 1

Citation

Olivier Bokanowski, Maurizio Falcone, Smita Sahu. AN EFFICIENT FILTERED SCHEME FOR SOME FIRST ORDER HAMILTON-JACOBI-BELLMAN EQUATIONS . 2014. ⟨hal-01094261⟩

Share

Metrics

Record views

281

Files downloads

694